# SDR ASAA2016083017868

- Difficulty date: August 30, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 29,556 hours, 9,010 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Exchanger
- Part number: 453328039
- Part serial: YB030573
- Condition: Leaking
- Location: Fuel/Oil
- Part time: 29,556 hours, 9,010 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, FUEL DRIP AT LOWER COWLS.  ACFT GROUNDED.  REMOVED AND INSTALLED SERVICEABLE MAIN OIL/FUEL HEAT EXCHANGER, IAW AMM 79-71-02-400-801-F00 AND  79-21-02-000-801-F00.  NO LEAKS NOTED IAW TEST 3A OF AMM 71-00-00-700-801-F00 AND TEST 12, AMM 71-00-00-700-807-F00.
